Author = Francesco de Giovanni
Number of Articles: 6
1. Countably recognizable classes of groups with restricted conjugacy classes

Volume 7, Issue 1, March 2018, Pages 5-16

10.22108/ijgt.2016.21235

Francesco de Giovanni; Marco Trombetti


2. A note on groups with many locally supersoluble subgroups

Volume 4, Issue 2, June 2015, Pages 1-7

10.22108/ijgt.2015.9144

Francesco de Giovanni; Marco Trombetti


3. A note on fixed points of automorphisms of infinite groups

Volume 3, Issue 4, December 2014, Pages 57-61

10.22108/ijgt.2014.5342

Francesco de Giovanni; Martin L. Newell; Alessio Russo


4. Groups with minimax commutator subgroup

Volume 3, Issue 1, March 2014, Pages 9-16

10.22108/ijgt.2014.2968

Francesco de Giovanni; Marco Trombetti


5. Metahamiltonian groups and related topics

Volume 2, Issue 1, March 2013, Pages 117-129

10.22108/ijgt.2013.2673

Maria De Falco; Francesco de Giovanni; Carmela Musella


6. Infinite groups with many generalized normal subgroups

Volume 1, Issue 3, September 2012, Pages 39-49

10.22108/ijgt.2012.1223

Francesco de Giovanni; Caterina Rainone